# SDR SWAA2013042615243

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 55,341 hours, 44,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 60228
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD CABIN OVERHEAD BULL NOSE EMERGENCY LIGHT INOP BETWEEN SEAT ROW 4 AND 5.  RECONNECTED CONNECTOR PER AMM.
